| Catalog Number |
DYND20323 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the facility, "due to the detachable nature of the tip, as well as the poor seal between the piston and syringe, it is impossible to generate enough negative pressure to adequately irrigate.In addition, due to the detachable tip, there have been multiple instances where that tip became detached during irrigation, causing spillage or dangerous spray of bloody urine".The facility stated they repeated irrigations using a different brand of catheter-tipped syringe.The facility stated they are not aware of any instance where a patient was taken to the or for a clot evacuation due to an inability to clear clot with these syringes.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Event or Problem Description
According to the facility, "due to the detachable nature of the tip, as well as the poor seal between the piston and syringe, it is impossible to generate enough negative pressure to adequately irrigate.In addition, due to the detachable tip, there have been multiple instances where that tip became detached during irrigation, causing spillage or dangerous spray of bloody urine".